
Rapisol Syrup
Acetaminophen Oral Solution
The active ingredient of Rapisol Syrup is Paracetamol USP 120mg/5ml.
Rapisol Syrup has a unique Blueberry flavor and is recommended to be given for children.
- Share on
Fever
Headache
Pains
It is best to calculate the dose, based on the weight of your child. Calculate the dose at 15mg/kg.
The liquid could be given 4-6 hourly, up to a maximum of 4 doses per 24 hours.
The maximum daily dose is 60mg/kg/24 hours.
Do not give any other preparation containing paracetamol at the same time, to prevent over dosage.
*Use measuring cup provided for correct dosing. Always dose by the body weight of the child
DOSAGE (BASED ON 15mg/kg)
AGE |
APPROXIMATE WEIGHT (Kg) |
APPROXIMATE DOSE (ml) |
3-6 MONTHS |
5-6 |
3 |
6-9 MONTHS |
6-7 |
4 |
9-12 MONTHS |
7- 9.5 |
5 |
1-2 YEARS |
9.5 – 11 |
6 |
2-3 YEARS |
11 – 13 |
7 |
3-4 YEARS |
13 – 14 |
8 |
4-5 YEARS |
14 – 16 |
9 |
5-6 YEARS |
16 – 17 |
10 |
6-7 YEARS |
17 – 19 |
11 |
7-9 YEARS |
19 – 23 |
13 |
9-12 YEARS |
23 – 28 |
17 |
It is very important to follow the Age & Weight based dosage chart while administrating Rapisol Syrup. (Refer the instructions presented in the Rapisol Syrup pack in English, Sinhalese and Tamil languages)
If you are not sure, please check with the doctor / pharmacist